# SDR P5CA9701431

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 98020702
- Condition: Malfunctioned
- Location: Captains
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATION ON CAPTAINS ALTIMETER FROM 25,000 FT TO NEGATIVE 800 FT.  REPLACED CAPTAINS ALTIMETER PER BAC MM 34-13-04 AND OPERATIONAL CHECK OK.
